Skip to Main content Skip to Navigation
Journal articles

Characterization of the Optimal Boundaries in Reversible Investment Problems

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01092703
Contributor : Serena Benassù <>
Submitted on : Tuesday, December 9, 2014 - 12:04:21 PM
Last modification on : Friday, March 27, 2020 - 4:02:20 AM

Identifiers

  • HAL Id : hal-01092703, version 1

Citation

Salvatore Federico, H. Pham. Characterization of the Optimal Boundaries in Reversible Investment Problems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (4), pp.2180-2223. ⟨hal-01092703⟩

Share

Metrics

Record views

179